Buckling of cylindrical shells with internal ring supports

Wang C.M., Tian J. and Swaddiwudhipong S. (1994) Buckling of cylindrical shells with internal ring supports. Structural Engineering and Mechanics, 2 4: 369-381.

Author Wang C.M.
Tian J.
Swaddiwudhipong S.
Title Buckling of cylindrical shells with internal ring supports
Journal name Structural Engineering and Mechanics   Check publisher's open access policy
ISSN 1225-4568
Publication date 1994-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 2
Issue 4
Start page 369
End page 381
Total pages 13
Publisher Techno- Press
Subject 2205 Civil and Structural Engineering
2210 Mechanical Engineering
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 18 Jan 2017, 18:54:09 EST by Clare Nelson